# SDR AALA20150110005

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 1,729 hours, 989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210D1347
- Part serial: 143725
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL INTERIOR EMER LIGHTS FAILED OPERATIONAL CHECK.  R & R EMER POWER SUPPLY UNIT 10WL IAW AMM 33-51-38.  CHECKED GOOD IAW AMM 33-51-38.
